Table of contents

Tsukuba Journal of Mathematics

Vol.33, No.2 (2009)
Author
Title
Page
Jun-ichi Matsuzawa and Makoto Takahashi
Representations of normalizer subgroups of maximal tori of simple Lie groups
189
Chiaki Tsukamoto
Stability in SO(n+3)/SO(3)\times SO(n) branchig
239
Kazuo Takemura, Hiroyuki Yamagishi, Yoshinori Kametaka, Kohtaro Watanabe and Atsushi Nagai
The best constant of Sobolev inequality corresponding to a bending problem of a beam on an interval
253
Yuriko Gorai, Hiroyuki Tasaki, and Mio Yamakawa
Convergence rates of approximate sums of the areas of surfaces of revolution
281
Aleksander Grytczuk and Izabela Kurzydlo
On some matrix diophantine equations
299
Absos Ali Shaikh, Yoon Dae-won and Shyamal Kumar Hui
On quasi-Einstein spacetimes
305
Vol.33, No.1 (2009)
Author
Title
Page
Makoto Takahashi
Representation of normalizer subgroups of maximal tori of the classical group of type C
1
Yuuki Tadokoro
A nontrivial algebraic cycle in the Jacobian variety of the Fermat sextic
29
U-Hang Ki, Hiroyuki Kurihara and Ryoichi Takagi
Jacobi operators along the structure flow on real hypersurfaces in a nonflat complex space form
39
Tomohiro Kamiyoshii
A characterization of finite prehomogeneous vector spaces of D4-type under various scalar restrictions
57
Akira Kamibeppu
Subcomplexes of box complexes of graphs
79
Shingo Ibuka, Hirotaka Kikyo, and Hiroshi Tanaka
Quantifier elimination for lexicographic products of ordered abelian groups
95
Takefumi Igarashi and Noriaki Umeda
Nonexistence of global solutions in time for reaction-diffusion systems with inhomogeneous terms in cones
131
Shinetsu Tamura and Nobuhiro Innami
Circular billiards and parallel axiom in convex billiards
147
Hisashi Kojima
The lifting of elliptic modular forms to Hilbert modular forms and Petersson inner products
161
Masaya Ouchi
A classification of k-simple prehomogeneous vector spaces under some conditions
177
Vol.32, No.2 (2008)
Author
Title
Page
Huaipeng Chen
Characterizations and properties of stratifiable spaces
253
Takamitsu Yamauchi
The role of countable paracompactness for continuous selections avoiding extreme points
277
Benharrat Belaïdi and Abdallah El Farissi
Relation between differential polynomials of certain complex linear differential equations and meromorphic functions of finite order
291
Akira Kamibeppu
Homotopy type of the box complexes of graphs without 4-cycles
307
Yoshio Matsuyama
Curvature pinching for Kaehler submanifolds of a complex projective space *
315
Daisuke Dobashi
A Characterization of tiling groups
323
Sorin Dragomir and Krishan L. Duggal
Indefinite extrinsic spheres
335
Jörg Brüdern
Representations of natural numbers as the sum of a prime and a k-th power
349
Taro Kimura
Stability of certain reflective submanifolds in compact symmetric spaces
361
Jörg Brüdern, Koichi Kawada and Trevor D. Wooley
Additive representation in thin sequences, VII: Restricted moments of the number of representations
383
Naonori Ishii and Katsuaki Yoshida
Correction to the automorphism group of a cyclic p-gonal curve
407
Vol.32, No.1 (2008)
Author
Title
Page
Hideyuki Sakaguchi
A Matsumoto-type theorem for linear groups over some completed quantum tori
1
Takashi Teshigawara
A condition for algebras associated with a cyclic quiver to be symmetric
27
Juhani Mieminen, Matti Peltola and Pasi Ruotsalainen
On Graphs Like Hypercubes
37
Erhan Güler and Aysel Turgut Vanli
On the mean, Gauss, the second Gaussian and the second mean curvature of the helicoidal surfaces with light-like axis in R31
49
Kazuaki Taira
Introduction to boundary value problems of nonlinear elastostatics
67
Hidenori Tanaka
Submetacompactness and weak submetacompactness in countable products, 2
139
P.V. Ramakrishnan and T. Lakshmi
A note on the fusion of two vertices in a fuzzy graph
155
Chuan Liu, Shou Lin and Lewis D. Ludwig
Spaces with a σ-point-discrete weak base
165
Yun-Feng Bai and Takuo Miwa
On p-maps and M-maps
179
Shigeki Akiyama, Horst Brunotte, Attila Pethö and Wolfgang Steiner
Periodicity of certain piecewise affine planar maps
197
Vol.31, No.2 (2007)
Author
Title
Page
Luigia Di Terlizzi, Jerzy J. Konderak and Robert Wolak
A generalization of the Boothby-Wang theorem
217
Mayuko Kon
Ricci recurrent CR submanifolds of a complex space form
233
Saburo Uchiyama
A further note on the generalized Josephus problem
253
Hyunjin Lee
Riemannian manifolds referred to warped product models
261
Katsumi AKAHORI
Remarks on the Clifford index of algebraic curves
271
Katsumi AKAHORI
Normal generation of line bundles of degree 2g-2h1(L)-Cliff(X)-k(k = 2,3,4) on Curves
283
Ryuji Sasaki
Hermitian Jacobi Forms of index one
301
Kiyoshi Mochizuki
On scattering for wave equations with time dependent coefficients
327
Takashi Sakai
Transferred kinematic formulae in two point homogeneous spaces
343
Masaya Tomie
Group presentation of the Schur-multiplier derived from a loop group
355
Kouhei Miura
Construction of harmonic maps between semi-Riemannian spheres
397